# SDR SWAA2025050154421

- Difficulty date: March 31, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 65,130 hours, 38,662 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 343AT ON PLATE AT RT HORIZONTAL STABILIZER 2025-224508<[01] REPLACED BLADE AY AT ACCESS PANEL 343AT LOCATED RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G;[02] REPLACED BLADE AY AT ACCESS PANEL 343AT LOCATED RT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G
